Couldn't find what you looking for?

TRY OUR SEARCH!

I have had 2 abortions, both being complication free. However after the most recent one (Jan 8th 2009) I finished bleeding and had sex 3 days after. I took the E.C.P the next day. My periods have been irregular since. The first cycle was 6 weeks, then 3 weeks, then 33 days.

My fiancee and I want to get pregnant but I am worried I have caused problems in my fertility. Has anyone else been in a similar situation or have advice on this please?

Thank you.

Loading...

Hi:
It seems that your cycle would be irregular after the procedure. Should it be? What was the advice of your doctor in regards to having sex so soon after the procedure. Is infection a possibility? consult with the doctor that did the procedure. An clinical abortion is not a natural procedure and it causes some shock to your system. I would imagine that it can't be a good idea in terms of your reproductive health, but only a medical professional can answer that question. If it is a concern, consider the many types of birth control that are available to you instead.
Reply

Loading...